# SDR ASOA20151028055

- Difficulty date: October 28, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N21537
- Make and model: Emb EMB-145LR
- Aircraft serial: 145523
- Aircraft time: 34,252 hours, 26,517 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287501549
- Condition: Arced
- Location: Row 10a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN ACRID BURNING ODOR OBSERVED AROUND ROW 10A.   MAINTENANCE R & R PASSENGER CABIN LIGHT ASSY AT SEAT 10A WITH OPS CHECK GOOD.  ACFT APPROVED FOR RETURN TO SERVICE.
